Today my husband had a CT scan with oral and IV contrast. The contrast caused a great deal of irritation in his bladder and when he urinated after the test there was blood. Two weeks ago his urine tests showed no blood, infection or cancer. The urine tests were six weeks from his last BCG treatment. During these six weeks, post BCG treatments, he felt great, then started having pain in his testicles, burning with urination and now today, blood in his urine. I read somewhere that BCG side effects can be long term and am wondering if that could be what's going on here. We're awaiting the CT results and hoping he's okay.
8 years 9 months ago - 8 years 9 months ago#39148by dieseldoc
Has he had a complete blood work up? He might be a little anemic.
Or he might need to take some vitamins to help boost him back up. I was fatigued for some time after my BCG. Tell him not to push to hard. We would not want him to get hurt because he wasn't on top of his game.
I posted recently about how my husband completed six weeks of BCG and six weeks later still had inflammation in his bladder and burning when he urinated. His uro took urine samples and did a FISH? test. The results are that there's no infection or cancer cells in his urine. The burning is subsiding, but he's still easily fatigued. He's an active 77 year old used to ranch work. Does the fatigue usually last this long post-BCG? He had an acupuncture treatment a few days ago that helped but the fatigue remains.